Multivitamin and Energy

By Latest Reply 2010-01-21 16:49:33 -0600
Started 2010-01-20 19:48:55 -0600

Can any one suggest a multivitamin that really works? Mine just doesn't work. I am still exhausted and my nails are brittle.

13 replies

Sam Stokes
Sam Stokes 2010-01-21 16:41:47 -0600 Report

I'm 55 and my first experince with Dr. Julian whitaker , helped me to see my multi problems had something to do with my lack of vitamins and minerals , I'm not telling you to follow my lead were all different but I ended up taking goldshield elite products a gold pack has 8 products 30 day supply in one pack , I also take other things there the only reason I'm sharing this with you is one it's helping me with my multi problems , if you feel you need them please do not get in the retail junk , it's bad enough we have these problems without folks making a retail profit on us too.I'm here to learn and help if it truly helps .

Sam Stokes
Sam Stokes 2010-01-21 16:49:33 -0600 Report

All my problems are listed on our sharing website under weight and health page the website is Please understand for 5 years I went to UNIVERSITY OF BIRMINGHAM MDS ALL SPECIALIST but , kept gaining weight ,it drov3e me crazy to go from 400 to 504 lbs , with no help in sight then I( changed my primary care Doc , it,s slowy changing to my favor my blood work is good my blood guclose lvls are coming back down so it's making a difference for me good luck in your quest.

Blue Angel
Blue Angel 2010-01-21 11:17:59 -0600 Report

Maybe you just have to get natural vitamins from some foods that you can eat. If not, food alone than take with your vitamins. See how that works. And always ask your doctor be for you try anything. Hope you find some energy soon.

kdroberts 2010-01-21 09:41:26 -0600 Report

Have you actually been tested to see if you are deficient in anything? Without knowing there is no way to really know if taking a vitamin will help you and there is also the chance that you are missing something potentially important that is causing your tiredness and brittle nails. For instance (this is just an example) it may be a thyroid problem that is causing problems.

dietcherry 2010-01-21 09:54:01 -0600 Report

Oh, this is true, somoca. Hypothyroidism can cause your symtoms plus dry skin and hair. Something I read once was that you will lose the outer third of your eyebrows if your thyroid is low. I never asked my Dr. about this and don't remember now where I read it but I have had people tell me it is true in their case. :)

2010-01-21 13:42:48 -0600 Report

omgoodness dietcherry…you should see me reading your reply and feeling for my eyebrows…lol.

dietcherry 2010-01-21 14:41:40 -0600 Report

Or it could just mean you overplucked back in the 80's! LOL If you ask your Dr. for a thyroid test, be sure you ask for the T3 and T4 tests. Both are important to get!!! Renee :)

donna13 2010-01-21 14:55:06 -0600 Report

I think I'll stop taking my thryoid meds. My eyebrows have steadily gotten thicker and coarser with my age. Maybe I can stop plucking them if I don't take them anymore. LOL

dietcherry 2010-01-21 09:28:10 -0600 Report

Potassium is another mineral that diabetics are often low on; my Endo says to eat a few bananas every week. And probiotics, like acidophilus, are good for containing overgrowth of yeast (thrush, athlete's foot, and genital infections are caused by yeast), something we are prone to if sugars run high alot. Don't forget protein for stronger nails and hair. I am not much of a meat eater so have recently started supplementing with protein powder. :)

2010-01-21 09:33:57 -0600 Report

@dietcherry..thank you..Now that you mentioned it I have been low on the bananas and the proteing. I have been trying to convert to vegan..slowly but I guess I haven't found my balance yet. I will remember.. Thanks

Antique-Dave 2010-01-21 09:13:13 -0600 Report

You may have to get some individual supplements to go with a multi vitamin, the MV has a lot of stuff but not always at the concentration that would be therapuetic.

I am taking a super B, B12 and biotin, the first two helped with energy levels and biotin has a side effect of strengthening your nails and helping with skin and hair health.

I am also taking some other suplements but its important to do your reserach and speak to your health care provider about what you want to do.

You may also be deficient in D3. There are a number of things that diabetics are usually deficent in. After the age of 40 our bodies do not utilize B12 as well even if you are not diabetic, and Metformin depletes B12 too so its a double whammy for us.

2010-01-21 09:37:21 -0600 Report

Thankssss. I am writing this down. I just assumed about my vitamin needs. I will research and choose wiser. Thanksss again